# SDR UPS00832211

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C123,  AFT CARGO BAY FS 1140 FRAME CAP & FRAME HAS CORROSION, ELONGATED AND DOUBLE  DRILL HOLES FROM LONGERON 34 RT - 34 LT.  REMOVED CORROSION & DAMAGE IAW REO-G07193, FABED REPAIR ANGLES & FRAME  CAP IAW  REO-G07193 & DAC DWG 5755600.  ALODINED & PRIMED IAW DC8 S RM 51-1-8.  INSTALLED REPAIR ANGLES,  FRAME CAP & INTERCOSTAL FITTING S IAW DC8 SRM 51-1-20D.
